# SDR ASAA2016042716548

- Difficulty date: April 27, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 29,313 hours, 8,833 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM APPEARS TO BE INOPERATIVE.  NO PROMPT ON MENU PAGE.  CB NOT TRIPPED.  DISPATCH ATTEMPTED CALL.  NO JOY.  ACFT GROUNDED. CYCLED SATCOM POWER C/B IAW FIM 23-15-00-23-801. SATCOM PROMPT HAS RETURNED TO MCDU'S MENU PAGE. OPS VERIFICATION TEST IS GOOD.
